# SDR 9619892709

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818EA
- Make and model: Boeing 727225
- Aircraft serial: 22555
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U11032
- Condition: Failed
- Location: Nr 3 Le Slat
- Part time: 10,964 hours
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF ON FLAP RETRACTION, THE NR 3 LEADING EDGE SLAT INDICATED DOWN.  AIRCRAFT RETURNED TO MKE AND LANDED WITHOUT INCIDENT.  REPLACED NR 3 LEADING EDGE FLAT ACTUATOR AND SLAT EXTEND SWITCH, OPERATIONAL CHECK OK.
